# SDR CA050725006

- Difficulty date: June 20, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Aerosp ATR 72 202
- Engine: Pwa PW124B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Housing
- Condition: Corroded
- Location: Reduction G/B
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE, ENGINE OIL PRESSURE DECREASED AND THE ENGINE WAS SHUT DOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED CORROSION OF THE REDUCTION GEARBOX HOUSING AT THE PCU TRANSFER TUBE LOCATION.
